# SDR 2005FA0001506

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N495CD
- Make and model: Cirrus SR22
- Aircraft serial: 1605
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Nr 5
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST HEADER CRACKED AT CYLINDER JUST BELOW FLANGE HALF THE WAY AROUND HEADER UNDER NORMAL USE.  HEADER NEEDS REDESIGN OR SOME SORT OF SUPPORT.  IT IS OVER CANTILEVERED FOR STRESSES IMPOSED ON IT.  NR 6 EXHAUST HEADER CRACKED THRU THE FLANGE FOR A DISTANCE OF ABOUT 1.5 INCHES RADIUSING OUT ALONG THE FLANGE WELD.  (K)
